# SDR CKSA98174

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND SEAT TRACK WORN, STA 860, BL 45RT.  REMOVED THE DAMAGED CARGO TRACK AT STA 860, BL 45RT.  CORROSION TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED CHANNELS AND PLUGS ON CARGO TRACK AT STA 860 BL 45RT IAW DC8 SRM 53-2-3 FIG 6D SHEET 1.  C-CHECK WORK CARD NUMBER 0060.  NON-ROUTINE NR 04471 TASK NR Y1582.
